advertisement
Question
Posted by: FELIICTY | 2004/11/11

HEALING SLOWLY

I HAD 2 VOLTARIN INJECTIONS ABOUT SIX WEEKS AGO, BUT I CAN STILL FEEL THE LITTLE BUMP ON MY BEHIND AND IF I TOUCH IT, IT IS STILL A BIT SORE. ALSO A TINY BRUISE(DESK) ON MY LEG IS STILL PURPLE AFTER MORE THAN 10 DAYS. WHY?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Feliicty, it can take up to 3 months for the damage caused by an injection to clear up completely, so if it doesn’t become worse all of a sudden you have nothing to be worried about. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement